• on timed release Keppra and steroid now

    Asked by Oh2btan on Wednesday, May 15, 2013

    on timed release Keppra and steroid now

    Has anyone experienced swelling in your feet? that is not relieved by diuretic?

    2 Answers from the Community

    • CAS1's Avatar

      Swelling of the feet is an important issue that you need to talk with your Dr. about right away because you need to rule out issues related to kidney function that could be an issue with your treatment drugs.

      over 3 years ago
    • LuckyDogs' Avatar

      Yes, I had swelling in the lower legs and extremities. I agree that you should consult your doctors as it could be something not related to the Keppra.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more brain and spinal cord tumors in adults questions.  Also, don't forget to check out our Brain and Spinal Cord Tumors in Adults page.